T R A C K       P A P E R
ISSN:2394-3661 | Crossref DOI | SJIF: 5.138 | PIF: 3.854

International Journal of Engineering and Applied Sciences

(An ISO 9001:2008 Certified Online and Print Journal)

Improved of Approximating Function Li(x)

( Volume 5 Issue 4,April 2018 ) OPEN ACCESS

Israfil Okumus, Ercan Celik


Let π(x) be the prime-counting function that gives the number of primes less than or equal to x, for any positive number x and let the approximating function Li(x) denote the off set integral logarithm of x. This function is a good approximation to the number of prime numbers less than x. We propose a simple modification of Li(x) gauss prediction function for reduces of π(x)-Li(x).

Paper Statistics:

Total View : 573 | Downloads : 564 | Page No: 77-79 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.